# SDR DALA2018060403824

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,191 hours, 37,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR LEAF SPRING BROKEN. REMOVED AND REPLACED GIRT BAR AT R4 DOOR IAW AMM 25-66-10. ADJUSTMENT ACCOMPLISHED ON 2040-0057-4R STEP 14.
